Dentsply Implants Manufacturing GmbH TiDesign 3.5/4.0 - Ø 6.5, 3mm; abutment, implant, dental, endosseous
Back to Search Results |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/26/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient experienced an astra tidesign abutment fracture, with the fractured hexagonal portion remaining retained inside the astra implant at tooth position 36.